Forward and inverse scattering on manifolds with asymptotically cylindrical ends

Hiroshi Isozaki, Yaroslav Kurylev, Matti Lassas

Research output: Contribution to journalArticleScientificpeer-review

Original languageEnglish
JournalJournal of Functional Analysis
Volume258
Issue number6
Pages (from-to)2060-2118
Number of pages59
ISSN0022-1236
DOIs
Publication statusPublished - 2010
MoE publication typeA1 Journal article-refereed

Fields of Science

  • Scattering theory
  • Inverse problems
  • Riemannian manifolds
  • Cylindrical ends
  • BOUNDARY-VALUE PROBLEM
  • ACOUSTIC WAVE-GUIDES
  • TO-NEUMANN MAP
  • RIEMANNIAN-MANIFOLDS
  • HYPERBOLIC MANIFOLDS
  • UNIQUE CONTINUATION
  • GLOBAL UNIQUENESS
  • SPECTRAL PROBLEMS
  • BC-METHOD
  • S-MATRIX
  • 111 Mathematics

Cite this

Isozaki, Hiroshi ; Kurylev, Yaroslav ; Lassas, Matti. / Forward and inverse scattering on manifolds with asymptotically cylindrical ends. In: Journal of Functional Analysis. 2010 ; Vol. 258, No. 6. pp. 2060-2118.
@article{ed6a1329274a4fd7817d2b4d43a559e9,
title = "Forward and inverse scattering on manifolds with asymptotically cylindrical ends",
keywords = "Scattering theory, Inverse problems, Riemannian manifolds, Cylindrical ends, BOUNDARY-VALUE PROBLEM, ACOUSTIC WAVE-GUIDES, TO-NEUMANN MAP, RIEMANNIAN-MANIFOLDS, HYPERBOLIC MANIFOLDS, UNIQUE CONTINUATION, GLOBAL UNIQUENESS, SPECTRAL PROBLEMS, BC-METHOD, S-MATRIX, 111 Mathematics",
author = "Hiroshi Isozaki and Yaroslav Kurylev and Matti Lassas",
year = "2010",
doi = "10.1016/j.jfa.2009.11.009",
language = "English",
volume = "258",
pages = "2060--2118",
journal = "Journal of Functional Analysis",
issn = "0022-1236",
publisher = "ACADEMIC PRESS INC ELSEVIER SCIENCE",
number = "6",

}

Forward and inverse scattering on manifolds with asymptotically cylindrical ends. / Isozaki, Hiroshi; Kurylev, Yaroslav; Lassas, Matti.

In: Journal of Functional Analysis, Vol. 258, No. 6, 2010, p. 2060-2118.

Research output: Contribution to journalArticleScientificpeer-review

TY - JOUR

T1 - Forward and inverse scattering on manifolds with asymptotically cylindrical ends

AU - Isozaki, Hiroshi

AU - Kurylev, Yaroslav

AU - Lassas, Matti

PY - 2010

Y1 - 2010

KW - Scattering theory

KW - Inverse problems

KW - Riemannian manifolds

KW - Cylindrical ends

KW - BOUNDARY-VALUE PROBLEM

KW - ACOUSTIC WAVE-GUIDES

KW - TO-NEUMANN MAP

KW - RIEMANNIAN-MANIFOLDS

KW - HYPERBOLIC MANIFOLDS

KW - UNIQUE CONTINUATION

KW - GLOBAL UNIQUENESS

KW - SPECTRAL PROBLEMS

KW - BC-METHOD

KW - S-MATRIX

KW - 111 Mathematics

U2 - 10.1016/j.jfa.2009.11.009

DO - 10.1016/j.jfa.2009.11.009

M3 - Article

VL - 258

SP - 2060

EP - 2118

JO - Journal of Functional Analysis

JF - Journal of Functional Analysis

SN - 0022-1236

IS - 6

ER -